# SDR ASAA2022072339171

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,575 hours, 16,690 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250276060
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING RECOMMENDATIONS FOR HISTORY OF #2 ENGINE B LOOP NOT TESTING PROPERLY AND CAUSING DELAYS. GROUNDED - YES. REPLACED CORE FIRE DETECTION HARNESS MW0326 ON #2 ENGINE REF. B737-800 AMM 26-11-02. REPLACED FAN FIRE DETECTION HARNESS MW0316 ON #2 ENG REF. AMM 26-11-02. OPS CHECKS GOOD.
